# SDR QXEA200400117

- Difficulty date: February 6, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 4,506 hours, 3,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CHIMNEY IS DAMAGED.  REMOVED AND REPLACED CHIMNEY. OPEATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
